# SDR ASAA2016092818292

- Difficulty date: September 28, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501104
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK HAS CORROSION BETWEEN BS 500K AND 500L RBL 14.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A FIG 103.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 143A7500 & SRM 53-00-53-2R-3.
